Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Loss of control of muscles, stomach and penis, taken large dose of cannabis, amphetamine, drinking. Ataxia?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
One time i was drinking and used amphetamine and cannabis i end into a unormal mode and situation. I had a large income of cannabis at one time, maybe 10 times stronger than a cigarette with cannabis. After that i lost the personal control of my muscles, my stomach and my penis. I am very worried about this and i have been to many doctors and psyiatrics. Today i found out, after reading some information on internet, that i maybe have "ataxie" by the way i have problems with movements and the impulse from muscle to my little brain. From my stomach and my penis to my head there are almost nothing impulses and control.
Posted Mon, 30 Apr 2012 in Headache and Migraines
Answered by Dr. Shiva Kumar R 11 hours later

Thanks for the query.

I understood that you used large doses of amphetamine and cannabis for long time. I would like to know if you are continuing on it or substituting other substances for these now.

The adverse effects of cannabis use are different to those you describe. They usually start with either memory difficulties or paranoid and suspicious ideas, and can progress to psychotic symptoms such as hallucinations and delusions. Evidence suggests delayed reaction to these is unusual and does not cause ataxia.

Long term use of amphetamines can cause only exaggeration of short term effects like Blurred vision, Dizziness, Elevated heartbeat, Headache, High blood pressure, Lack of appetite, Rapid breathing and restlessness.

If one continues to use this the individual losses appetite and will start to experience the consequences of malnutrition and lack of sleep. You will be more susceptible to becoming ill because of poor overall health.

Your symptoms may be a response to everyday stresses and are likely to get better on their own or respond to psychological treatments available through your psychiatrist.

Don't self-medicate and resist any temptation to start using cannabis again in order to relax. So XXXXXXX a psychologist and a psychiatrist to address your problems.

Hope i have answered your query.I will be available for follow up.

Take care. Bye
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor